# SDR SWIA2021073059838

- Difficulty date: June 17, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CUT-OUT/LAND FOR PANEL 572AL HAS 2EA. ELONGATED HOLES.     (C-CHECK RO 7/27/2021)    REPAIRED THE CUT OUT LAND FOR PANEL 572AL REF REO 601R-57-31-1368 REV -- 2021-07-12, SKYCARD 51-900-1003 STRUCTURAL MAJOR REPAIR COMPLIED WITH.
